# SDR CA121114001

- Difficulty date: November 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5D
- Propeller: Hartzl HCC3YR
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 8639202
- Condition: Corroded
- Location: Aileron
- Part time: 3,527 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REMOVAL OF THE RT SIDE AILERON FOR PAINTING,  THE AME DISCOVERED SEVERE CORROSION ON THE INSIDE HINGE.  THE CORROSION REDUCES THE HINGE BRACKET THICKNESS TO ABOUT 60 PERCENT -70 PERCENT OF IT`S ORIGINAL SIZE. CORROSION WAS ALSO FOUND ON THE LT AILERON HINGE BRACKET.   THE AME REMOVED ALL 4 HINGE BRACKETS OF BOTH THE AILERONS AND REPLACED THEM FOR 4 NEW HINGE BRACKETS, 2 X 86392-02 AND 2 X 86392-03.
